# SDR REXA2021122001148

- Difficulty date: December 13, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 CORRODED ON LOWER / AFT FACE AT STGR 27.	C/A: REMOVED CORRODED FRAME SECTOR AT F.S.349 STGR 27 AND INSTALLED NEW SERVICABLE FRAME SECTOR IAW CRJ 900 SRM 51-42-21-001-001-A01 & 51-42-06-001-001-A01..
